# SDR DLL17980682

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5220 · Emergency Exits
- Part: Counterbalance
- Condition: Inoperative
- Location: L3 Door
- Component: 1282T10019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH L3 EMERGENCY HANDLE PARTIALLY OPEN.  REPLACED COUNTERBALANCE AND RIGGED DOOR.
